Alert archive / Georgia / Special Weather Statements in 2014
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at Aug 8, 2014, 5:00 AM EDT for Gilmer County, Georgia. It was in force for 45 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 8, 2014, 5:00 AM EDT (09:00 UTC)
- Expired
- Aug 8, 2014, 5:45 AM EDT
- In force
- 45 min
- Issued by
- NWS Atlanta, GA
County Gilmer County, GA
The radar
The Northeast Alabama radar (KHTX), 135 km from the middle of the area, began a volume at 09:01 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 9.0 hours before the alert went out and 145 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 749 J/kg
- Mixed-layer CIN
- -4 J/kg
- Mixed-layer LCL
- 2103 m above ground
- 0-6 km bulk shear
- 7 kt
- 0-1 km storm-relative helicity
- 5 m²/s²
- 0-3 km storm-relative helicity
- 8 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.3
The text
As transmitted, in the capitals the NWS used until 2016.
253
WWUS82 KFFC 080900
SPSFFC
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
500 AM EDT FRI AUG 8 2014
GAZ005-007-080945-
500 AM EDT FRI AUG 8 2014
...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 50 MPH WINDS
IN MURRAY AND GILMER COUNTIES UNTIL 545 AM EDT...
AT 458 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER RAMHURST...MOVING EAST AT 20 MPH.
WIND GUSTS OF 50 MPH ARE LIKELY AS THIS STORM MOVES ACROSS MURRAY AND
GILMER COUNTIES THROUGH 545 AM EDT. SOME LOCATIONS IN THE PATH OF THE
STORM INCLUDE CARTERS...RAMHURST...FORT MOUNTAIN STATE PARK...TAILS
CREEK...MOUNTAINTOWN...EAST ELLIJAY...ELLIJAY AND CHERRY LOG.
&&
LAT...LON 3484 8440 3466 8433 3458 8468 3460 8472
3461 8473 3460 8472 3462 8471 3463 8473
3461 8475 3462 8476 3474 8481 3486 8446
TIME...MOT...LOC 0900Z 251DEG 18KT 3468 8467
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Aug 8, 3:26 AM EDT, 1 hour 34 minutes earlier.
Area forecast discussion, Aug 8, 3:26 AM EDT, 1 hour 34 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 326 AM EDT FRI AUG 8 2014 .SHORT TERM /TODAY THROUGH SATURDAY/... WE HAVE A COMPLICATED...AND RATHER WET...FORECAST IN STORE FOR THE SHORT TERM. WEAK ZONAL FLOW ALOFT DOMINATES THE AREA TODAY BUT WITH A SHORTWAVE MOVING ACROSS THE OHIO AND TENNESSEE VALLEYS. THE SHORTWAVE DEEPENS TODAY AND TONIGHT AND WITH CONFLUENT FLOW ALOFT OVER NEW ENGLAND AND SOUTHEAST CANADA...A WEAK HYBRID DAMMING EVENT SETS UP FOR OVER THE WEEKEND MAINLY FOR THE CAROLINAS /NOT QUITE STRONG ENOUGH TO REALLY MAKE IT INTO GEORGIA AT LEAST FOR NOW/. SURFACE LOW WORKS ITS WAY EAST INTO TENNESSEE WITH THE SHORTWAVE...WITH A WEAK WARM FRONT EXTENDING NORTH TOWARD THE OHIO VALLEY AND THEN AROUND THE EASTERN SEABOARD RIDGE AS A WEDGE FRONT. OVERALL SYNOPTIC GUIDANCE IS IN PRETTY GOOD AGREEMENT THROUGH THE SHORT TERM BUT WITH MINOR DIFFERENCES IN DETAILS. MOISTURE TRANSPORT VECTORS THROUGH THE WEEKEND ORIGINATE IN THE CARIBBEAN...TRAVELING WESTWARD TOWARD MEXICO AND AROUND THE NORTHERN GULF COAST INTO THE SOUTHEAST...MAXIMIZING EARLY SATURDAY AND THEN AGAIN INTO THE WEEKEND. IMPRESSIVE PW VALUES OVERSPREAD THE AREA WITH AN INITIAL MAXIMUM THIS AFTERNOON BUT HIGHER VALUES SATURDAY AFTERNOON. LAYER PW AMOUNTS OVER 2 INCHES...WELL OVER THE 75TH PERCENTILE CLIMATOLOGICALLY AND APPROACHING THE 99TH PERCENTILE. MODERATE CAPE VALUES OVERSPREAD THE AREA BOTH AFTERNOONS...WITH LOWEST VALUES NATURALLY IN NORTHEAST GEORGIA CLOSER TO THE DAMMING...BUT THE DAMMING IS NOT QUITE STRONG ENOUGH TO KEEP A GOOD SURFACE INVERSION PRESENT SO HAVE CONTINUED TREND OF THUNDER EVERYWHERE...WITH LOWER THUNDER CHANCES OVERNIGHT. BUT WITH ABUNDANT MOISTURE IN PLACE PLUS THE SHORTWAVE AND SURFACE LOW...SEE NO REASON TO NOT CONTINUE HIGH POPS. KEPT LIKELY POPS NORTH THIS AFTERNOON IN THE VICINITY OF THE SHORTWAVE...THOUGH AS A NOTE HI-RES MODELS WANT TO DEVELOP CONVECTION JUST ABOUT EVERYWHERE...WITH LIKELIES JUST ABOUT EVERYWHERE SATURDAY AFTERNOON. TEMPERATURES REMAIN NEAR NORMAL TO MAYBE JUST SLIGHTLY ABOVE NORMAL TODAY BUT SHOULD SEE A DECREASE BY 2-5 DEGREES FOR SATURDAY AFTERNOON. HIGHS SATURDAY A LITTLE TRICKY BECAUSE THEY WILL BE HIGHLY DEPENDENT ON COVERAGE OF CONVECTION AS WELL AS IF THAT DAMMING MANAGES TO STRENGTHEN AND BUILD INTO THE STATE MORE. TDP .LONG TERM /SATURDAY NIGHT THROUGH THURSDAY/... COMPLICATED FORECAST STILL AN ISSUE FOR THE LONG TERM...MULTIPLE FRONTS AND PASSING UPPER DISTURBANCES AND WEDGING ON MONDAY STILL POSSIBLE. MAIN CHANGE TO THE LONG TERM PORTION OF THE FORECAST WAS TO TWEAK POPS FOR SUNDAY AND MONDAY. OLD FRONTAL BOUNDARY STILL JUST NORTH OF THE CWFA SATURDAY NIGHT AND SUNDAY...BUT IT SHOULD DIP SOUTH SUNDAY NIGHT INTO EARLY MONDAY AS HIGH PRESSURE BUILDS IN FROM THE NORTHEAST. RAISED POPS FOR SUNDAY AS MODELS ARE SHOWING A BROAD AREA OF LOW PRESSURE ACROSS THE TN VALLEY. THE LOW SHOULD PROVIDE SOME EXTRA LIFT FOR PRECIP COVERAGE ACROSS THE CWFA. THE PARENT LOW PRESSURE SYSTEM IS EXPECTED TO MOVE NORTHEAST INTO THE MIDDLE ATLANTIC STATES MONDAY...WHILE A COASTAL LOW DEVELOPS. THIS PATTERN SHOULD HELP A REINFORCE A WEAK WEDGE ACROSS NORTHERN GA MONDAY. OLD WEDGE FRONT STILL STATIONARY ACROSS CENTRAL GA ON TUESDAY...BUT SHOULD START TO BECOME DIFFUSE AS ANOTHER WEAK COLD FRONT APPROACHES FROM THE NORTH. THE SECONDARY FRONT WILL PUSH SOUTH OVER THE CWFA WEDNESDAY INTO EARLY THURSDAY...BRINGING SOME DRIER AIR BACK TO THE REGION AS HIGH PRESSURE BUILDS IN FROM THE NORTH. THE FRONT SHOULD STALL NEAR SOUTH GA BY FRIDAY. NLISTEMAA && AVIATION... 06Z UPDATE... VFR TO START THE TAF...BUT EXPECT AT LEAST SOME PATCHES OF MVFR FOG AROUND SUNRISE ESPECIALLY WHERE RAIN FELL. CANNOT RULE OUT BRIEF LOWER CONDITIONS BUT CONFIDENCE NOT HIGH. EXPECT SHRA AND TSRA TO DEVELOP THIS AFTERNOON AND HAVE CONTINUED PREDOMINANT VCSH WITH PROB30 TSRA 18-00Z. EXPECT THAT CONVECTION WILL LINGER AFTER THAT BUT HARD TO NAIL DOWN TIMING ANY BETTER THAN THAT AT THIS TIME. CONFIDENCE VERY LOW IN FRIDAY NIGHT CIGS/VSBY AS THESE WILL BE HIGHLY DEPENDENT ON RAINFALL THIS AFTERNOON. WINDS SE THIS MORNING WITH BRIEF SHIFT TO SW THIS AFTERNOON...BACK TO SE THIS EVENING...AND BACK SW SOMETIME OVERNIGHT. //ATL CONFIDENCE...06Z UPDATE... HIGH ON OCCURRENCE OF AFTERNOON CONVECTION...MEDIUM ON IMPACTS TO ATL AND TIMING. MEDIUM-LOW ON CIGS/VSBY FRIDAY NIGHT/SATURDAY MORNING. MEDIUM-HIGH ON TIMING OF WIND SHIFTS. TDP && .PRELIMINARY POINT TEMPS/POPS... ATHENS 90 71 89 72 / 60 60 60 40 ATLANTA 90 73 87 72 / 50 50 60 30 BLAIRSVILLE 82 67 81 66 / 60 60 70 50 CARTERSVILLE 90 70 89 72 / 60 60 60 40 COLUMBUS 95 75 91 75 / 50 40 60 30 GAINESVILLE 87 71 85 71 / 60 60 70 40 MACON 95 72 91 75 / 50 50 60 40 ROME 91 71 89 72 / 60 60 60 40 PEACHTREE CITY 92 70 89 72 / 50 50 60 30 VIDALIA 96 74 92 75 / 50 50 50 40 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...TDP LONG TERM....NLISTEMAA AVIATION...TDP
Hazardous weather outlook, Aug 7, 11:39 AM EDT, 17 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1139 AM EDT THU AUG 7 2014 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-081545- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 1139 AM EDT THU AUG 7 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA. .DAY ONE...THIS AFTERNOON AND TONIGHT... ISOLATED THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON AND EVENING ACROSS PORTIONS OF NORTH AND CENTRAL GEORGIA. DISCUSSION... A WEAK FRONT OVER FAR NORTH GEORGIA WILL PROVIDE ENOUGH INSTABILITY TO PROVIDE A TRIGGER FOR A FEW LATE DAY THUNDERSTORMS. AN APPROACHING SHORT WAVE TONIGHT WILL CONTINUE TO KEEP SLIGHT CHANCES OF RAIN ACROSS NORTH GEORGIA...WITH THE POTENTIAL FOR A FEW THUNDERSTORMS BEFORE MIDNIGHT. THE MAIN CONCERN WILL BE OCCASIONAL LIGHTNING AND LOCALLY HEAVY RAINFALL. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY... SCATTERED THUNDERSTORMS WILL BE POSSIBLE EACH DAY AS A FRONTAL BOUNDARY BECOMES NEARLY STATIONARY ACROSS NORTH GEORGIA AND COMBINES WITH PASSING UPPER LEVEL DISTURBANCES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED THROUGH TONIGHT.
In the hours before
Special weather statement, Aug 7, 11:07 PM EDT, 5 hours 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1107 PM EDT THU AUG 7 2014
GAZ056-057-080345-
1107 PM EDT THU AUG 7 2014
...SIGNIFICANT WEATHER ADVISORY FOR STRONG WINDS AND HEAVY RAIN IN
SPALDING AND HENRY COUNTIES UNTIL 1145 PM EDT...
AT 1102 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER HAMPTON...MOVING EAST AT 15 MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE FREQUENT CLOUD TO GROUND
LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS SPALDING AND
HENRY COUNTIES THROUGH 1145 PM EDT. SOME LOCATIONS IN THE PATH OF
THIS STORM INCLUDE SUNNY SIDE...ATLANTA MOTOR
SPEEDWAY...HAMPTON...TOWALAGA...LUELLA...FLIPPEN...BLACKSVILLE...MCDO
NOUGH...LOCUST GROVE AND OLA. HEAVY DOWNPOURS WILL CAUSE PONDING OF
WATER ON ROADWAYS.
THESE WIND GUSTS MAY PRODUCE MINOR DAMAGE TO TREE LIMBS AND BLOW
LIGHT...UNSECURED OBJECTS AROUND.
&&
LAT...LON 3344 8435 3343 8430 3348 8429 3354 8405
3350 8403 3348 8395 3346 8394 3344 8393
3341 8398 3338 8398 3336 8401 3336 8404
3331 8406 3329 8433
TIME...MOT...LOC 0307Z 260DEG 12KT 3339 8424Special weather statement, Aug 7, 11:44 PM EDT, 5 hours 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1144 PM EDT THU AUG 7 2014
GAZ056>058-070-071-080430-
1144 PM EDT THU AUG 7 2014
...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 50 MPH WINDS
IN SPALDING...MONROE...LAMAR...BUTTS AND HENRY COUNTIES UNTIL 1230 AM
EDT...
AT 1139 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER LIBERTY HILL...MOVING NORTH AT 15 MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 50 MPH AS IT MOVES ACROSS
SPALDING...MONROE...LAMAR...BUTTS AND HENRY COUNTIES THROUGH 1230 AM
EDT. SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE LIBERTY HILL...
CHAPPEL MILL...ORCHARD HILL...WALKER MILL...MCKIBBEN...TOWALAGA...
LUELLA...JENKINSBURG...LOCUST GROVE...WORTHVILLE...FINCHERVILLE...
BLACKSVILLE...OLA AND MCDONOUGH. HEAVY DOWNPOURS WILL CAUSE PONDING
OF WATER ON ROADWAYS.
THESE WIND GUSTS MAY PRODUCE MINOR DAMAGE TO TREE LIMBS AND BLOW
LIGHT...UNSECURED OBJECTS AROUND.
&&
LAT...LON 3352 8417 3351 8404 3350 8403 3350 8400
3345 8393 3341 8390 3312 8407 3320 8427
TIME...MOT...LOC 0344Z 201DEG 14KT 3320 8415Special weather statement, Aug 8, 4:13 AM EDT, 47 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 413 AM EDT FRI AUG 8 2014 GAZ004-005-007-012-080900- 413 AM EDT FRI AUG 8 2014 ...SIGNIFICANT WEATHER ADVISORY FOR 45 MPH WINDS IN WHITFIELD... MURRAY...GILMER AND GORDON COUNTIES UNTIL 500 AM EDT... AT 409 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER NICKELSVILLE...MOVING NORTHEAST AT 10 MPH. WIND GUSTS OF 45 MPH ARE LIKELY AS THESE STORMS MOVE ACROSS WHITFIELD...MURRAY...GILMER AND GORDON COUNTIES THROUGH 500 AM EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE AUDUBON... NICKELSVILLE...TILTON...NORTH GEORGIA SPEEDWAY...CARTERS...FORT MOUNTAIN STATE PARK...CHATSWORTH AND RAMHURST. && LAT...LON 3486 8468 3461 8459 3454 8488 3471 8497 TIME...MOT...LOC 0814Z 245DEG 10KT 3463 8486
Special weather statement, Aug 8, 5:00 AM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
500 AM EDT FRI AUG 8 2014
GAZ005-007-080945-
500 AM EDT FRI AUG 8 2014
...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 50 MPH WINDS
IN MURRAY AND GILMER COUNTIES UNTIL 545 AM EDT...
AT 458 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER RAMHURST...MOVING EAST AT 20 MPH.
WIND GUSTS OF 50 MPH ARE LIKELY AS THIS STORM MOVES ACROSS MURRAY AND
GILMER COUNTIES THROUGH 545 AM EDT. SOME LOCATIONS IN THE PATH OF THE
STORM INCLUDE CARTERS...RAMHURST...FORT MOUNTAIN STATE PARK...TAILS
CREEK...MOUNTAINTOWN...EAST ELLIJAY...ELLIJAY AND CHERRY LOG.
&&
LAT...LON 3484 8440 3466 8433 3458 8468 3460 8472
3461 8473 3460 8472 3462 8471 3463 8473
3461 8475 3462 8476 3474 8481 3486 8446
TIME...MOT...LOC 0900Z 251DEG 18KT 3468 8467The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 7, 8:16 PM EDT | Special Weather Statement | FFC | Gwinnett | 29 min |
| Aug 7, 8:20 PM EDT | Special Weather Statement | FFC | Henry | 40 min |
| Aug 7, 8:44 PM EDT | Special Weather Statement | FFC | DeKalb | 46 min |
| Aug 7, 9:00 PM EDT | Special Weather Statement | FFC | Henry | 45 min |
| Aug 7, 9:15 PM EDT | Special Weather Statement | FFC | Walton | 45 min |
| Aug 7, 9:23 PM EDT | Special Weather Statement | FFC | Floyd | 67 min |
| Aug 7, 9:59 PM EDT | Special Weather Statement | FFC | Butts, Henry | 31 min |
| Aug 7, 10:06 PM EDT | Special Weather Statement | FFC | Coweta | 39 min |
| Aug 7, 11:07 PM EDT | Special Weather Statement | FFC | Henry | 38 min |
| Aug 7, 11:44 PM EDT | Special Weather Statement | FFC | Henry | 46 min |
| Aug 8, 4:13 AM EDT | Special Weather Statement | FFC | Murray | 47 min |
| Aug 8, 8:00 AM EDT | Special Weather Statement | FFC | Banks | 30 min |
| Aug 8, 12:27 PM EDT | Special Weather Statement | FFC | Gilmer, Pickens | 48 min |
| Aug 8, 12:45 PM EDT | Special Weather Statement | FFC | Paulding | 45 min |
| Aug 8, 1:12 PM EDT | Special Weather Statement | FFC | Paulding | 33 min |
| Aug 8, 1:32 PM EDT | Special Weather Statement | FFC | Fayette | 43 min |
| Aug 8, 1:36 PM EDT | Special Weather Statement | FFC | Cobb, Douglas, Paulding | 39 min |
| Aug 8, 1:54 PM EDT | Special Weather Statement | FFC | Paulding | 36 min |
| Aug 8, 1:56 PM EDT | Severe Thunderstorm Warning | FFC | Baldwin, Jones, Twiggs, Wilkinson | 34 min |
| Aug 8, 2:11 PM EDT | Special Weather Statement | FFC | Cherokee, Cobb, Douglas, Fulton | 49 min |
| Aug 8, 2:21 PM EDT | Severe Thunderstorm Warning | FFC | Cobb, DeKalb, Douglas, Fulton | 39 min |
| Aug 8, 2:27 PM EDT | Special Weather Statement | FFC | Henry | 33 min |
| Aug 8, 2:29 PM EDT | Tornado Warning | FFC | Cherokee, Cobb | 18 min |
| Aug 8, 2:39 PM EDT | Special Weather Statement | FFC | Henry | 36 min |
| Aug 8, 2:45 PM EDT | Severe Thunderstorm Warning | FFC | Clayton, DeKalb, Henry, Rockdale | 45 min |
| Aug 8, 2:51 PM EDT | Special Weather Statement | FFC | Baldwin | 24 min |
| Aug 8, 2:59 PM EDT | Severe Thunderstorm Warning | FFC | DeKalb, Fulton, Gwinnett, Rockdale | 46 min |
| Aug 8, 3:02 PM EDT | Special Weather Statement | FFC | Douglas | 28 min |
| Aug 8, 3:10 PM EDT | Special Weather Statement | FFC | Newton | 35 min |
| Aug 8, 3:19 PM EDT | Special Weather Statement | FFC | Monroe | 26 min |
| Aug 8, 3:22 PM EDT | Special Weather Statement | FFC | Putnam | 23 min |
| Aug 8, 3:28 PM EDT | Severe Thunderstorm Warning | FFC | Gwinnett, Rockdale, Walton | 32 min |
| Aug 8, 3:30 PM EDT | Special Weather Statement | FFC | Clayton | 30 min |
| Aug 8, 3:48 PM EDT | Severe Thunderstorm Warning | FFC | Barrow, Gwinnett, Hall, Jackson, Newton, Oconee and 1 more | 42 min |
| Aug 8, 3:58 PM EDT | Special Weather Statement | FFC | Clayton | 47 min |
| Aug 8, 4:08 PM EDT | Special Weather Statement | FFC | Greene, Hancock, Jasper, Morgan, Oconee, Putnam | 52 min |
| Aug 8, 4:19 PM EDT | Severe Thunderstorm Warning | FFC | Greene, Morgan, Oconee, Oglethorpe, Putnam, Taliaferro | 41 min |
| Aug 8, 4:22 PM EDT | Special Weather Statement | FFC | Jackson | 38 min |
| Aug 8, 4:26 PM EDT | Special Weather Statement | FFC | Baldwin, Jones | 49 min |
| Aug 8, 4:31 PM EDT | Special Weather Statement | FFC | Clarke, Oconee | 29 min |
| Aug 8, 4:38 PM EDT | Special Weather Statement | FFC | Warren | 52 min |
| Aug 8, 4:42 PM EDT | Special Weather Statement | FFC | Toombs | 48 min |
| Aug 8, 4:48 PM EDT | Special Weather Statement | FFC | Glascock | 42 min |
| Aug 8, 4:54 PM EDT | Severe Thunderstorm Warning | FFC | Hancock, Taliaferro, Warren | 66 min |
| Aug 8, 4:56 PM EDT | Special Weather Statement | FFC | Banks, Clarke, Madison | 64 min |
| Aug 8, 5:01 PM EDT | Severe Thunderstorm Warning | FFC | Greene, Oglethorpe, Taliaferro, Wilkes | 59 min |
| Aug 8, 5:10 PM EDT | Special Weather Statement | FFC | Treutlen | 50 min |
| Aug 8, 5:20 PM EDT | Special Weather Statement | FFC | Wilkinson | 40 min |
| Aug 8, 5:59 PM EDT | Special Weather Statement | FFC | Taliaferro | 46 min |
| Aug 8, 6:07 PM EDT | Special Weather Statement | FFC | Johnson | 53 min |
| Aug 8, 6:26 PM EDT | Special Weather Statement | FFC | Bleckley, Houston | 49 min |
| Aug 8, 6:30 PM EDT | Special Weather Statement | FFC | Haralson | 45 min |
| Aug 8, 6:51 PM EDT | Special Weather Statement | FFC | Twiggs | 54 min |
| Aug 8, 6:57 PM EDT | Special Weather Statement | FFC | Washington | 63 min |
| Aug 8, 7:07 PM EDT | Special Weather Statement | FFC | Carroll, Paulding | 38 min |
| Aug 8, 7:30 PM EDT | Special Weather Statement | FFC | Dade | 45 min |
| Aug 8, 7:35 PM EDT | Severe Thunderstorm Warning | FFC | Carroll | 25 min |
Nearby
Special Weather Statements in Georgia, 2014Every special weather statement in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.